MathSciNet Relay Station
MathSciNet bibliographic data
MR1628686 90A09 (65N30)
Zvan, R.; Forsyth, P. A.; Vetzal, K. R. Penalty methods for American options with stochastic volatility. J. Comput. Appl. Math. 91 (1998), no. 2, 199–218.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement